Posted 11/2/2021 8:03 AM (GMT -8)
Posting on the UC side for more input)
I have a history of PG which has (thankfully) been in remission for years due to IVIG treatment.
Friday evening, hours after my Stelara injection my PG scar on my left leg started to burn and was prickly, Every once in a while during the dryness of winter it happens. I use topical tacrolimus for a night or 2 and it goes away. This time it's different. Yesterday the scar was burning on fire. I was limping it was so painful. The scar itself hasn't changed though, it's not red nor does it look like the skin is going to open up. Anything that touches the scar; like my yoga pants increases the intensity of the burning.
Perhaps related - over the last year I've had a burning sensation on my left shoulder. It comes and goes. It's not shingles, but my doc couldn't find anything wrong . My doc prescribed gabapentin which I really didn't take very often because the pain disappears quickly. Well this morning my shoulder is on fire again after 4-5 months without any pain.
Could these issues be related to Stelara?
I'm out of drugs to take and Stelara has me in remission - so I don't know what else I'd do if this is a reaction.